# SDR AU981393

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT802
- Engine: Pwa PT6A65AG
- Propeller: Hartzl HCB5MP3
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Bolt
- Part number: 400021
- Condition: Failed
- Location: Brake
- Component: Cleveland, 1086
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) BRAKE MASTER CYLINDER EYEBOLT FAILED AT THE LOWER END OF THE LOCKNUT CAUSING THE AIRCRAFT TO SWERVE OFF THE RUNWAY.  PART TC:  800.
